# SDR KBM2006F00074

- Difficulty date: February 7, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Engine: Tmeca ARRIEL1D1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Part number: 350A25109521
- Condition: Weak
- Location: Door Rod
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT HAS WEAK TENSION FORWARD LT DOOR, REMOVED AND REPLACED.  (K)
